ZICHEET Tablet
Product Details:
-
Pacakaging (Quantity Per Box)
10 strips per box
-
Origin of Medicine
Allopathic medicine
-
Salt Composition
Paracetamol Caffeine
-
Drug Type
Tablet
-
Ingredients
Paracetamol 500mg Caffeine 50mg
-
Physical Form
Solid
-
Function
Pain relief and reduction of fever
-
Click to View more
-
ZICHEET Tablet Product Specifications
-
Adults and children above 12 years
-
Paracetamol Caffeine
-
1-2 tablets every 8 hours as needed
-
Do not exceed 6 tablets in 24 hours. Take with water after meals.
-
10 tablets per strip
-
Pain relief and reduction of fever
-
Individuals suffering from mild to moderate pain or fever
-
Store in a cool dry place away from direct sunlight
-
Solid
-
10 strips per box
-
Tablet
-
Allopathic medicine
-
Paracetamol 500mg Caffeine 50mg
Other Products in 'Antiviral Medicine' category
Back to top |